Anda belum login :: 23 Jul 2024 08:33 WIB
ArtikelModel Selection Tests For Nonlinear Dynamic Models  
Oleh: Rivers, Douglas ; Vuong, Quang
Jenis: Article from Journal - ilmiah internasional
Dalam koleksi: The Econometrics Journal vol. 5 no. 1 (2002), page 1-39.
Topik: Model selection tests; Nonnested hypotheses; Nonlinear dynamic models; Goodnessof- fit; Mean square prediction error.
Fulltext: 1.pdf (267.53KB)
Isi artikelThis paper generalizes Vuong (1989) asymptotically normal tests for model selection in several important directions. First, it allows for incompletely parametrized models such as econometric models defined by moment conditions. Second, it allows for a broad class of estimation methods that includes most estimators currently used in practice. Third, it considers model selection criteria other than the models’ likelihoods such as the mean squared errors of prediction. Fourth, the proposed tests are applicable to possibly misspecified nonlinear dynamic models with weakly dependent heterogeneous data. Cases where the estimation methods optimize the model selection criteria are distinguished from cases where they do not. We also consider the estimation of the asymptotic variance of the difference between the competing models’ selection criteria, which is necessary to our tests. Finally, we discuss conditions under which our tests are valid. It is seen that the competing models must be essentially nonnested.
Opini AndaKlik untuk menuliskan opini Anda tentang koleksi ini!

Process time: 0.40625 second(s)